Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

A correction to the paper: ``On effective sets of points in relation to integral functions'' [Trans. Amer. Math. Soc. 42 (1937), no. 3, 358-365; 1501926]


Author: V. Ganapathy Iyer
Journal: Trans. Amer. Math. Soc. 43 (1938), 494
MSC: Primary 30D15
DOI: https://doi.org/10.1090/S0002-9947-1938-1501908-3
Original Article: Trans. Amer. Math. Soc. 42 (1937), 358-365.
MathSciNet review: 1501908
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 30D15

Retrieve articles in all journals with MSC: 30D15


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1938-1501908-3
Article copyright: © Copyright 1938 American Mathematical Society